# SDR DALA2024030703117

- Difficulty date: March 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50028
- Aircraft time: 12,890 hours, 5,970 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 2 UPPER FWD SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-01028-02B.   REPAIRED RH SLAT TRACK NBR 2 UPPER FWD SURFACE IAW ER/A 606655- 14AD REV D AND PRI 606655-14AD REV 0. (LP# 0228937)
